# SDR SWAA2021031654877

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,200 hours, 35,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DETACHED FROM THE CEILING OF THE AIRCRAFT CEILING / REATTACHED CENTER CABIN EXIT LIGHT IAW AMM 33-51-01. AIRCRAFT OK FOR SERVICE
